| Model Number |
Y500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Injury (2348); Prolapse (2475)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).
Event or Problem Description
It was reported that the patient underwent an insertion of bard alyte y mesh tape at the hospital on (b)(6) 2011.Per additional information received the patient experienced stress urinary incontinence, weak pelvic floor, total pelvic organ prolapse (cystocele), urinary retention, frequency, injury, sleep disturbance, chronic groin pain, abdominal pain, prolapsed bowel constipation, limb pain, rectopexy, sacral colpexy, bowel resection, erosion, contractions, infections, fistula, inflammation, scar tissue, organ perforation, dyspareunia, blood loss, neuropathic, nerve damage, pain, fecal incontinence and additional surgical intervention.